| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient sample results obtained on an atellica ® ch 930 analyzer.Siemens is investigating the event.
Event or Problem Description
Five (5) falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient sample results were obtained on an atellica ® ch 930 analyzer.The falsely depressed patient sample results were reported to the physician, and it is unknown if they were questioned.The same samples were reprocessed on alternate atellica ® ch 930 analyzers.The higher results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) results.
Additional Manufacturer Narrative
Additional information (11-july-2024): siemens healthineers has confirmed the potential for biased quality control (qc) and patient results when using atellica ch urinary/cerebrospinal fluid protein (ucfp) lot 130414 on the atellica® ch and atellica® ci analyzers.Siemens¿ internal investigation confirmed when using lot 130414, qc may recover outside of the allowable control limits for urine chemistry and spinal fluid control levels.Us customers were notified through urgent medical device correction (umdc letter (b)(4)), titled ¿atellica ch urinary/cerebrospinal fluid protein (ucfp) lot 130414 quality control (qc) out of range and biased patient results¿ and ous customers were identified through (urgent field safety notice (ufsn), achc24-04.A.Ous) of the potential for bias quality control (qc) and patient sample results when using the atellica ch ucfp lot 130414.The umdc and ufsn provided instructions to customers to discontinue use and discard ucfp lot 130414.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00047 was filed on 11-march-2024.